# SDR DXTA2025080804511

- Difficulty date: August 7, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N672QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605663
- Aircraft time: 15,722 hours, 12,053 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 10,000FT,  RECEIVED AN AMBER CABIN DOOR ANNUNCIATOR LIGHT.  NO PRESSURIZATION CHANGES NOTED,  LEVELED OFF AT 12,000 AND RETURNED BACK TO KBTL. TROUBLE SHOT AS REQUIRED, FOUND MED BOLTING SYSTEM LINKAGE BELLCRANK CAM TO BE INSTALLED INCORRECTLY, REMOVED ANDCORRECTLY INSTALLED BELLCRANK CAM. OPS CHECK OF MED UNLOCK LIGHT, DOOR 6 PACK INDICATION AND DOOR GREEN FLAGS GOOD ATTHIS TIME. IAW AMM 52-10-01.
